Acetaminophen 325mg Regular Strength 100 Tablets
Pain Reliever. Fast Release/Fast Relief. Contains no aspirin. How Acetaminophen Is Different: Recommended the most by doctors and used the most by hospitals; Aspirin free. Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium and even ibuprofen.
Click here for details